# SDR DL73K992722

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768158
- Condition: Gouged
- Location: Bs 492
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS GOUGED AT THE C-1 DOOR, FS 492 AND STR 23R.  THE DAMAGE WAS FOUND AT HMV AND REPAIRED PER ERA 333902-14.
